Publications dans lesquelles il/elle collabore avec Benito Juan González Rodríguez (36)

2019

  1. On operators with complex gaussian kernels over lp spaces

    Filomat, Vol. 33, Núm. 9, pp. 2861-2866

  2. Abelian theorems for distributional kontorovich-lebedev and mehler-fock transforms of general order

    Banach Journal of Mathematical Analysis, Vol. 13, Núm. 3, pp. 524-537

2016

  1. New Lp-boundedness properties for the Kontorovich–Lebedev and Mehler–Fock transforms

    Integral Transforms and Special Functions, Vol. 27, Núm. 10, pp. 835-845

2013

  1. A family of Wiener transforms associated with a pair of operators on Hilbert space

    Integral Transforms and Special Functions, Vol. 24, Núm. 1, pp. 1-8

  2. A characterization of the Second Quantization by using the Segal duality transform

    Applied Mathematics and Computation, Vol. 219, Núm. 11, pp. 6236-6240

2011

  1. Matrix Wiener transform

    Applied Mathematics and Computation

  2. Wick products of the CCR algebra

    Mathematische Nachrichten, Vol. 284, Núm. 10, pp. 1280-1285

2009

  1. On commutators of Wick products on CCR and CAR algebras

    Journal of Mathematical Analysis and Applications, Vol. 360, Núm. 1, pp. 328-333

  2. A distributional inversion formula for a generalization of the Stieltjes and Poisson transforms

    Integral Transforms and Special Functions, Vol. 20, Núm. 12, pp. 897-903

2008

  1. Recursion relation for Wick products of the CCR algebra

    Complex Analysis and Operator Theory, Vol. 2, Núm. 3, pp. 441-447

2007

  1. A variant of the Stieltjes transform on distributions of compact support

    Applied Mathematics and Computation, Vol. 187, Núm. 1 SPEC. ISS., pp. 202-206

2006

  1. A recursion relation for the Wick products of the CAR algebra

    Journal of Mathematical Analysis and Applications, Vol. 318, Núm. 1, pp. 380-386